Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 199, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 20, 2011, 1:24 AM CDT for Bolivar County, Sunflower County, Mississippi. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 1:24 AM CDT (06:24 UTC)
- Expired
- Apr 20, 2011, 2:15 AM CDT
- In force
- 51 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Bolivar County, MS, Sunflower County, MS
The radar
The Little Rock radar (KLZK), 155 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 1:45 AM CDT | HAIL 1.75 | Alligator, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:14 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 2015 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
204
WUUS54 KJAN 200624
SVRJAN
MSC011-133-200715-
/O.NEW.KJAN.SV.W.0199.110420T0624Z-110420T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
124 AM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
EXTREME NORTH CENTRAL SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 215 AM CDT
* AT 123 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES WEST OF DEESON MOVING EAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUNCAN AND ALLIGATOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3412 9065 3400 9065 3399 9058 3395 9105
3400 9110 3401 9106 3397 9097 3401 9098
3404 9095 3404 9089 3409 9088 3410 9092
3413 9094 3413 9067
TIME...MOT...LOC 0623Z 255DEG 46KT 3405 9102
$$
OLB1 follow-up statement
497
WWUS54 KJAN 200627
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
127 AM CDT WED APR 20 2011
MSC133-200637-
/O.CAN.KJAN.SV.W.0199.000000T0000Z-110420T0715Z/
SUNFLOWER MS-
127 AM CDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL
SUNFLOWER COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHERN MISSISSIPPI.
LAT...LON 3412 9065 3400 9065 3398 9065 3395 9105
3400 9110 3401 9106 3397 9097 3401 9098
3404 9095 3404 9089 3409 9088 3410 9092
3413 9094 3413 9067
TIME...MOT...LOC 0627Z 255DEG 46KT 3406 9096
$$
MSC011-200715-
/O.CON.KJAN.SV.W.0199.000000T0000Z-110420T0715Z/
BOLIVAR MS-
127 AM CDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHERN BOLIVAR COUNTY...
AT 127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
WEST OF DEESON MOVING EAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUNCAN
AND ALLIGATOR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHERN MISSISSIPPI.
&&
LAT...LON 3412 9065 3400 9065 3398 9065 3395 9105
3400 9110 3401 9106 3397 9097 3401 9098
3404 9095 3404 9089 3409 9088 3410 9092
3413 9094 3413 9067
TIME...MOT...LOC 0627Z 255DEG 46KT 3406 9096
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:50 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Apr 19, 10:50 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1050 PM CDT TUE APR 19 2011 .UPDATE...NO CHANGES MADE TO THE FORECAST. LATEST RADAR DATA SHOWS HEALTHY CONVECTION JUST UPSTREAM OF NWRN ZONES. EVENING RAOBS AND FORECAST SOUNDINGS INDICATE THAT CONVECTION THIS EVENING WILL BE ELEVATED WHICH SUPPORTS PREVIOUS FORECAST THINKING THAT HAIL AND WIND WILL BE PRIMARY CONCERNS. LATEST HIGH RES MODELS HAVE PULLED BACK ON SPEED AND INTENSITY OF CONVECTION. BEST CHANCES FOR STRONG...POSSIBLY SEVERE...WILL REMAIN ACROSS NRN TIERS OF FORECAST AREA FOR THIS EVENING. && .DISCUSSION...CHALLENGING FORECAST FOR TONIGHT...WED AND INTO WED NIGHT AS UNCERTAINTY EXISTS IN HOW THE ACTIVITY TO OUR NW/N THIS EVENING WILL EVOLVE. EVEN WITH THIS UNCERTAINTY...MODEL GUID IS SUGGESTING THE POTENTIAL FOR SEVERE STORMS AND POSSIBLE HEAVY RAINFALL. THIS WILL BE THE PRIMARY FOCUS OF THE FORECAST. FROM THU/FRI AND INTO THE WEEKEND...A WARM/HUMID PATTERN WILL BE IN PLACE WITH NO REAL SHOT AT PRECIP UNTIL SOMETIME NEXT WEEK. CURRENTLY IT IS WARM AND WINDY/BREEZY ACROSS THE CWA. STORMS HAVE FIRED UP ACROSS THE SOUTHERN PLAINS AND NOW THE MIDWEST. LOOK FOR THIS ACTIVITY TO QUICKLY GROW IN COVERAGE AND BECOME MORE ORGANIZED LATE THIS AFTERNOON AND EVENING. THE CHALLENGE IN THE FORECAST IS JUST HOW QUICKLY THIS WILL EVOLVE AND HOW MUCH OF THE ORGANIZED LINE CAN MAKE IT INTO THE NW/N CWA LATER TONIGHT. ALSO...IF THE CAP REMAINS STRONG...THEN WE COULD SEE SOME REMNANT OUTFLOW BOUNDARY SURGE SOUTH AND FOCUS THE SFC BOUNDARY ACROSS AREAS OF THE CWA FURTHER SOUTH THAN CURRENTLY ANTICIPATED. I WILL START BY SAYING MODEL SOLUTIONS ON THE EVOLUTION ARE A BIT ALL OVER THE PLACE. THE GLOBAL GUID KEEPS THE SFC BOUNDARY STALLED ACROSS THE N PORTION OF THE CWA WHILE THE HI-RES RUNS OFFER DIFFERING SOLUTIONS AS WELL. THERE IS A SOLUTION THAT LEANS MORE TOWARD...THE OPS RUNS THAT KEEP ACTIVITY IN THE NORTH...OTHERS ARE FASTER AND PUSH THE SFC BOUNDARY FURTHER SOUTH. ALL IN ALL...LOW CONFIDENCE IN THE EVOLUTION OF THINGS. SO FOR TONIGHT...THERE WILL BE A RISK FOR DMG WINDS AND HAIL ACROSS THE NORTH FROM ANY LINE THAT MAKES A STRONG SURGE SOUTHWARD. TIMING IS A BEAR...IT COULD BE ANYTIME FROM NEAR MIDNIGHT TO 6-7 IN THE MORNING. FOR WED INTO WED NIGHT...MUCH WILL HINGE ON HOW/WHERE THE LINE IS IN THE MORNING AND WHERE ANY OUTFLOW/SFC BOUNDARY WILL STALL FOR LATER IN THE DAY. ONE THING ALL THE GUID SUGGESTS IS THAT THERE WILL BE VERY STEEP LAPSE RATES AND UNSTABLE CONDITIONS AS WE WARM JUST A BIT. WITH THAT SAID...VERTICAL TOTALS WILL BE 28-30C AND MLCAPE WILL BE AROUND 3000 J/KG. IT IS VERY HARD NOT TO GET SEVERE STORMS WITH THAT ENVIRONMENT IN PLACE. SOME LIMITING FACTORS WILL BE THE LACK OF ANY S/WV FOR MID/DEEP LAYER LIFT. ALSO...MID LEVEL HEIGHTS WILL BE A BIT ON THE HIGH SIDE. THE DRIVING FORCE FOR ANY ACTIVITY TOMORROW WILL BE LOW LEVEL CONVERGENCE ALONG THE STALLED BOUNDARY AND THERMO PROCESSES. THERE WILL BE DECENT FLOW ALOFT...MAINLY ABV 500 MB...SO THE MODE APPEARS TO BE MULTI-CELL CLUSTERS. THE PRIMARY RISKS WILL BE DMG WIND AND LARGE HAIL. MOST OF THE HAIL SHOULD BE LESS THAN GOLF BALL...BUT WITH SUCH STEEP LAPSE RATES...ANY WELL ORGANIZED STORM COULD POSSIBLY PRODUCE LARGER HAIL. DEPENDING ON HOW THE STALLED BOUNDARY GETS ORIENTED...THIS ACTIVITY COULD WAIT AND FIRE LATER IN THE DAY AND BE MORE IN THE EVENING. DUE TO THIS...WILL GO WITH HIGHER POPS FOR WED AFTERNOON AND KEEP THE GUID VALUES FOR THE EVENING. THERE WILL ALSO EXIST A RISK FOR LOCALLY HEAVY RAIN. THE POTENTIAL ORIENTATION OF THE STALLED SFC BOUNDARY COULD LEAD TO REPETITIVE STORMS. IF THIS OCCURS...THEN QUITE A BIT OF RAIN COULD OCCUR FOR SOME AREAS. WE HAVE THOUGHT ABOUT A FLASH FLOOD WATCH...BUT WILL HOLD OFF AND WAIT UNTIL WE HAVE A BETTER HANDLE ON WHERE THE SFC BOUNDARY WILL STALL. FOR NOW...THE NORTHERN AREAS SEEM TO HAVE THE GREATEST FOR EXCESSIVE RAINFALL. LOOK FOR WARM CONDITIONS TO EXIST INTO THE WEEKEND AND GUID VALUES FOR TEMPS SEEMED PRETTY CLOSE. /CME/ && .AVIATION...THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT WELL OFF TO THE NORTHWEST AND TRY TO PUSH INTO PORTIONS OF THE REGION NORTH OF INTERSTATE TWENTY MAINLY LATE TONIGHT. THOSE STORMS COULD BE CAPABLE OF HAIL...GUSTY WINDS AND SEVERE TURBULENCE. OTHERWISE TONIGHT...EXPECT MVFR CEILINGS PUSHING UP FROM THE SOUTH WELL AFTER MIDNIGHT. TOMORROW MVFR CONDITIONS DUE TO LOW STRATUS SHOULD END BY 10 AM OR SO WITH SCATTERED SHOWERS AND THUNDERSTORMS GRADUALLY DEVELOPING ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR DURING THE MIDDAY AND AFTERNOON HOURS. SURFACE WINDS WILL AGAIN BE FROM THE SOUTH TO SOUTHWEST...ALTHOUGH NOT AS STRONG AND TENDING TOWARD VARIABILITY UP NORTH ALONG THE HIGHWAY 82 CORRIDOR. /BB/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/BB 03
Hazardous weather outlook, Apr 19, 3:36 PM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 336 PM CDT TUE APR 19 2011 LAZ015-016-023>026-MSZ047>066-072>074-202045- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 336 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEASTERN LOUISIANA ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. .DAY ONE...TONIGHT AND WEDNESDAY THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS AND TORRENTIAL DOWNPOURS WILL INCREASE WEDNESDAY AFTERNOON AND CONTINUE INTO THE EVENING IN THE VICINITY OF A STALLED FRONTAL BOUNDARY DRAPED ACROSS THE REGION. THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS OF UP TO 60 MPH. THE RISK OF SEVERE WEATHER SHOULD BE LEAST ALONG AND SOUTH OF HIGHWAY 84. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED ON WEDNESDAY. ARZ074-075-LAZ007>009-MSZ018-019-025>046-202045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- 336 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS AND PORTIONS OF NORTHEASTERN LOUISIANA AND CENTRAL MISSISSIPPI NORTH OF INTERSTATE TWENTY. .DAY ONE...TONIGHT AND WEDNESDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE TONIGHT...MAINLY FROM MIDNIGHT THROUGH DAYBREAK ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR...AS A COLD FRONT APPROACHES FROM THE PLAINS. THE MAIN RISKS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT NORTHWEST OF A GRENADA MISSISSIPPI TO BASTROP LOUISIANA LINE. IN ADDITION...TORRENTIAL DOWNPOURS IN SOME AFFECTED AREAS COULD RESULT IN PONDING OF WATER ISSUES BEFORE DAYBREAK. THE PREVIOUSLY MENTIONED COLD FRONT MOVING INTO THE REGION AND STALLING EARLY WEDNESDAY WILL SET THE STAGE FOR A RISK OF SCATTERED STRONG TO SEVERE THUNDERSTORMS IN ALL AREAS ALONG AND NORTH OF INTERSTATE TWENTY TOMORROW INTO WEDNESDAY EVENING. THE MAIN RISK WILL ONCE AGAIN BE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH. HOWEVER...AN INCREASING CONCERN WILL BE THE CONTINUED RISK OF TORRENTIAL DOWNPOURS...ESPECIALLY ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR IN MISSISSIPPI WHERE FLASH FLOODING WILL BE POSSIBLE IN AT LEAST ISOLATED LOCATIONS. IN THESE LATTER AREAS TOTAL RAINFALL AMOUNTS BY EARLY THURSDAY MAY REACH OR EXCEED 2 TO 3 INCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATE TONIGHT AND WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 50
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 2:27 AM CDT | Special Weather Statement | JAN | Bolivar | 28 min |
| Apr 20, 2:38 AM CDT | Special Weather Statement | JAN | Tallahatchie | 27 min |
| Apr 20, 2:41 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 49 min |
| Apr 20, 3:10 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 32 min |
| Apr 20, 4:10 AM CDT | Special Weather Statement | JAN | Clay | 30 min |
| Apr 20, 4:22 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 68 min |
| Apr 20, 4:36 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 54 min |
| Apr 20, 4:52 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 53 min |
| Apr 20, 5:25 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Montgomery, Webster | 50 min |
| Apr 20, 5:47 AM CDT | Special Weather Statement | JAN | Leflore | 28 min |
| Apr 20, 6:05 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower, Washington | 55 min |
| Apr 20, 6:31 AM CDT | Flash Flood Warning | JAN | Grenada | 3 hr |
| Apr 20, 6:31 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 44 min |
| Apr 20, 6:47 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 58 min |
| Apr 20, 7:21 AM CDT | Special Weather Statement | JAN | Winston | 44 min |
| Apr 20, 7:41 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 44 min |
| Apr 20, 7:46 AM CDT | Special Weather Statement | JAN | Noxubee | 44 min |
| Apr 20, 8:08 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery, Webster | 3 hr |
| Apr 20, 8:37 AM CDT | Flash Flood Warning | JAN | Noxubee, Winston | 113 min |
| Apr 20, 8:52 AM CDT | Special Weather Statement | JAN | Attala | 43 min |
| Apr 20, 9:09 AM CDT | Areal Flood Warning | JAN | Grenada | 6 hr |
| Apr 20, 9:14 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 2 hr |
| Apr 20, 9:22 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 21 more | 31 hr |
| Apr 20, 10:20 AM CDT | Flash Flood Warning | JAN | Noxubee, Winston | 115 min |
| Apr 20, 10:21 AM CDT | Special Weather Statement | JAN | Choctaw, Lowndes, Oktibbeha | 59 min |
| Apr 20, 11:37 AM CDT | River Flood Warning | JAN | Bolivar, Washington | 52 days |
| Apr 20, 11:37 AM CDT | River Flood Warning | JAN | Claiborne, Jefferson, Warren | 58 days |
| Apr 20, 12:19 PM CDT | Special Weather Statement | JAN | Clay | 31 min |
| Apr 20, 12:28 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 35 min |
| Apr 20, 12:44 PM CDT | Special Weather Statement | JAN | Carroll, Leflore, Montgomery, Sunflower | 26 min |
| Apr 20, 12:52 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 38 min |
| Apr 20, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 63 min |
| Apr 20, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 42 min |
| Apr 20, 2:22 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 38 min |
| Apr 20, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 61 min |
| Apr 20, 3:12 PM CDT | Tornado Warning | JAN | Choctaw, Montgomery, Oktibbeha, Webster | 33 min |
| Apr 20, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 37 min |
| Apr 20, 3:44 PM CDT | Tornado Warning | JAN | Choctaw, Oktibbeha | 61 min |
| Apr 20, 4:21 PM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 3 hr |
| Apr 20, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 47 min |
| Apr 20, 4:41 PM CDT | Tornado Warning | JAN | Oktibbeha | 34 min |
| Apr 20, 5:12 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 63 min |
| Apr 20, 5:29 PM CDT | Special Weather Statement | JAN | Carroll | 26 min |
| Apr 20, 5:39 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 51 min |
| Apr 20, 6:06 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Montgomery, Webster | 54 min |
| Apr 20, 6:12 PM CDT | Special Weather Statement | JAN | Leflore | 28 min |
| Apr 20, 6:12 PM CDT | Tornado Warning | JAN | Clay, Lowndes | 63 min |
| Apr 20, 6:16 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 44 min |
| Apr 20, 6:25 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Apr 20, 6:32 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Oktibbeha | 43 min |
| Apr 20, 6:35 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery, Webster | 115 min |
| Apr 20, 6:40 PM CDT | Special Weather Statement | JAN | Sunflower, Washington | 30 min |
| Apr 20, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 46 min |
| Apr 20, 6:55 PM CDT | Tornado Warning | JAN | Carroll, Montgomery | 65 min |
| Apr 20, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Montgomery | 48 min |
| Apr 20, 6:59 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.